Istituto di Informatica e Telematica     
Resta G. On the number of different permanents of some sparse (0,1) circulant matrices. In: LINEAR ALGEBRA AND ITS APPLICATIONS (65219J0), vol. 375 pp. 197 - 209. Elsevier, 2003.
Starting from known results about the number of possible values for the permanents of $(0,1)$-circulant matrices with three nonzero entries per row, and whose dimension $n$ is prime, we prove corresponding results for $n$ power of a prime, $n$ product of two distinct primes, and $n=2cdot 3^h$. Supported by some experimental results, we also conjecture that the number of different permanents of $ntimes n$ $(0,1)$-circulant matrices with $k$ nonzero per row is asymptotically equal to $n^{k-2}/k!+O(n^{k-3}).$
Subject Sparse circulant matrix
Matrix permanent

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional